Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed periods with back pain, cramping headache, mood swings, negative hpt, some pelvic pain. What is it?

Hi I'm 25 mother of 3 the youngest is 1 I had my tubes tied after her birth and I have had the most horrible periods since. I'll skip periods for 2 months and then practically bleed to death for 7 plus days. I am 73 days late now with back pain cramping headache mood swings and 3 negative hpt. I also am having some pelvic pain, I had harp right pelvic pain in Sunday that doubled me over
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
It is natural for distorted periods to be seen for sometime after a tubal ligation, but, as you have been having persistent pain and heavy bleeding, it is advisable to contact a specialist for a proper assessment along with a trans-vaginal sonogram. Hormonal imbalance, pelvic adhesions or pelvic infection may cause such a picture and treatment is essential if this is the case. Wish you good health.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor